# SDR AU510002061

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) OILY FUMES IN COCKPIT AND CABIN. AIRCRAFT TURNED BACK AND OVERWEIGHT LANDING WAS CARRIED OUT. OVERWEIGHT LANDING INSPECTION CARRIED OUT WITH NIL FAULTS. SUSPECT FUMES CAUSED BY INHIBITING FLUID REMAINING IN ENGINE FOLLOWING ENGINE CHANGE. INVESTIGATION CONTINUING. (CASA NR 510002061)
